# SDR A6WA201304014853

- Difficulty date: March 9, 2013
- Submitted: April 1, 2013
- Operation: Air carrier
- Aircraft: N413
- Make and model: Cndair CL6002B19
- Aircraft serial: 7585
- Aircraft time: 26,549 hours, 24,813 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SEAT TRACK IN CARGO COMPARTMENT AT RBL 9 FROM 559+86 TO 559+96 (APPROX) IS CORRODED.  REMOVE AND REPLACE CORRODED SEAT TRACK FROM FS 559 +96 TO 559 +96 (APPROX).
